# SDR ASAA0410009

- Difficulty date: January 7, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 6941463506
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED D-CHECK, FOUND THE BULKHEAD FITTING AT FUSELAGE STATION 727, RIGHT BUTTOCK LINE 45.5 CRACKED.  REPLACED FITTING PER EA.  (M)
